# SDR FDEA2020060541124

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 42,315 hours, 6,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT, OPEN HOLE INSPECTION CARRIED OUT ON.  REMOVED FASTENER HOLES AT RIGHT HAND SIDE UNDERWING LONGERON LOWER WING BASE STATION 1035.  VERTICAL FLANGE OF THE SPAR CHORD AND FOUND 01 EA LOWEST OUTBOARD HOLE WITH CRACK INDICATION.
